# SDR UIEA2024080300785

- Difficulty date: August 6, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 93,886 hours, 17,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MN DK FLOOR PANEL LH SIDE AFT OF SIDE CARGO DOOR HAS MULTIPLE PUNCTURES AND CRACKS.( REFERENCE COBALT WO C1016 AND C1018 FOR PROPER SIGN OFF. FAA FORM 8130-3 105871 FOR REPAIR OF MAIN DECK PANELS LH SIDE AFT OF SIDE CARGO DOOR. NO FURTHER DEFECTS NOTED PER SRM 53-00-50 REV 119 )
